Sh:732

Bib entry
@article{Sh:732,
 author = {Bartoszy{\'n}ski, Tomek and Shelah, Saharon},
 title = {{Perfectly meager sets and universally null sets}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {130},
 number = {12},
 year = {2002},
 pages = {3701--3711},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-02-06465-1},
 mrclass = {03E15 (03E35)},
 mrnumber = {1920051},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.1090/S0002-9939-02-06465-1},
 note = {\href{https://arxiv.org/abs/math/0102011}{arXiv: math/0102011}},
 arxiv_number = {math/0102011},
 keyword = {perfectly meager, universally null,  consistency}
}